# SDR CALA9601604

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LAV SERVICE TRUCK STRUCK THE FUSELAGE 29 INCHES BELOW FORWARD EDGE OF SUGAR SCOOP RESULTING IN DAMAGE TO SKIN AND LONGERON.  THE DAMAGED AREA WAS APPROXIMATELY 4 INCHES X 4 INCHES.   A CLASS III REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 12B, SHEET 18.  A DIP WAS ISSUED TO REPLACE THE REPAIR WITH A CLASS I OR II REPAIR WITHIN 8,000 HOURS AND TO INSPECT THE AREA AT INTERVALS NOT TO EXCEED 3,000 HOURS.
